Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Feb 20, 2007, 12:22 PM CST for 19 counties in Texas. It took effect at Feb 20, 2007, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2007, 12:22 PM CST (18:22 UTC)
- In effect from
- Feb 20, 2007, 1:00 PM CST
- Expired
- Feb 20, 2007, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 79 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2041 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KSJT 201822 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1222 PM CST TUE FEB 20 2007 ...RED FLAG WARNING NO IN EFFECT THROUGH THE AFTERNOON... .WINDS OF 18 TO 23 MPH WILL CONTINUE AT THE 20 FOOT LEVEL WITH MUCH HIGHER GUSTS. RELATIVE HUMIDITY VALUES OF 16 TO 19 PERCENT CAN BE EXPECTED. TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 140-154-210000- /O.NEW.KSJT.FW.W.0002.070220T1900Z-070221T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN-BROWN-MCCULLOCH- 1222 PM CST TUE FEB 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS OF 18 TO 23 MPH WILL CONTINUE AT THE 20 FOOT LEVEL WITH MUCH HIGHER GUSTS. RELATIVE HUMIDITY VALUES OF 16 TO 19 PERCENT CAN BE EXPECTED THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KSJT 210009 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 609 PM CST TUE FEB 20 2007 ...RED FLAG WARNING HAS EXPIRED... .GUSTY WEST WINDS HAVE DIMINISHED BELOW WARNING CRITERIA WITH RELATIVE HUMIDITY LEVELS BEGINNING TO INCREASE AS TEMPERATURES DROP OFF THIS EVENING AND TONIGHT. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE WITH CRITERIA NOT BEING MET. TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 140-154-210115- /O.EXP.KSJT.FW.W.0002.000000T0000Z-070221T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN-BROWN-MCCULLOCH- 609 PM CST TUE FEB 20 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. GUSTY WEST WINDS HAVE DIMINISHED BELOW WARNING CRITERIA WITH RELATIVE HUMIDITY LEVELS BEGINNING TO INCREASE AS TEMPERATURES DROP OFF THIS EVENING AND TONIGHT. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE WITH CRITERIA NOT BEING MET. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 20, 11:14 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 20, 11:14 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1114 AM CST TUE FEB 20 2007 .AVIATION...WINDS BLOWING PRETTY GOOD THIS MORNING AT KSJT AND KABI AND BEGINNING TO PICK UP AT KBBD AND KSOA. WILL BE INCREASING WIND SPEEDS THIS AFTERNOON FROM THE PREVIOUS TAF CYCLE AS STRONG SUBSIDENCE WILL CONTINUE TO MIX STRONGER WINDS TO THE SURFACE. WINDS WILL DECREASE LATE THIS AFTERNOON. OTHERWISE WILL CONTINUE VFR THROUGH THE PERIOD. BRAZZELL && .PREV DISCUSSION... /ISSUED 929 AM CST TUE FEB 20 2007/ UPDATE...UPDATED FIRST OF ALL TO TWEAK DEW POINTS...AS THEY WERE TOO LOW TO START OUT WITH 51 AT THE COLORADO BEND RAWS IN THE SOUTHEASTERN PORTION OF THE FORECAST AREA TO 32 AT SWEETWATER. AS DRY LINE CONTINUES TO MOVE EAST...DEW POINTS WILL FALL RAPIDLY...HOWEVER DONT THINK THEY WILL HIT THE LOWER 20S AND THUS HAVE BUMPED THEM UP A LITTLE THIS AFTERNOON. STILL HUMIDITY VALUES GET DOWN TO AROUND 20 PERCENT THIS AFTERNOON. ALSO KEPT WINDS UP A LITTLE LONGER INTO THE AFTERNOON AS STRONG SUBSIDENCE SHOULD HELP TO MIX DOWN STRONGER WINDS ALOFT. OTHERWISE FEW CHANGES WERE MADE. BRAZZELL PREV DISCUSSION... /ISSUED 501 AM CST TUE FEB 20 2007/ AVIATION... VFR CONDITIONS WILL CONTINUE OVER ALL OF WEST CENTRAL TEXAS THROUGH THE NEXT 24 HOURS. WINDS AT THE KSJT AND KABI TERMINALS WILL BE FROM THE SOUTHWEST WITH SURFACE GUSTS TO AROUND 30 KNOTS THIS AFTERNOON. WINDS WILL DECREASE AFTER SUNSET TO LESS THAN 10 KNOTS FROM THE SOUTHWEST. PREV DISCUSSION... /ISSUED 338 AM CST TUE FEB 20 2007/ && .PRELIMINARY POINT TEMPS/POPS... ABILENE 75 41 73 47 / 10 10 0 0 SAN ANGELO 74 38 75 48 / 10 10 0 0 JUNCTION 76 39 76 47 / 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 27/27/99
Hazardous weather outlook, Feb 20, 4:34 AM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 434 AM CST TUE FEB 20 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-211045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 434 AM CST TUE FEB 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS WEST CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY AND WINDY CONDITIONS WILL CONTINUE THE ELEVATED FIRE DANGER ACROSS WEST CENTRAL TEXAS THROUGH THE REMAINDER OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 12:19 PM CST | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 6 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.